Imagem ilustrativa número 1

Benegrip: what it is for, how to take it and contraindications

Stuffy nose

Benegrip is a medicine with analgesic, anti-allergic and antipyretic action, and is indicated to relieve symptoms of flu and colds, such as headache, cough, fever, body pain and signs of allergy, such as runny nose or stuffy nose.

There are different types of Benegrip, which may contain dipyrone monohydrate or paracetamol, chlorpheniramine or carbinoxamine maleate, caffeine and/or phenylephrine hydrochloride, depending on the objectives to be treated.

Benegrip is sold in pharmacies in the form of tablets, syrup, soluble tablets or solution and, although it is possible to buy this medicine without a prescription, it is important to use it preferably with a doctor's recommendation.

What is it for

Benegrip is indicated for:

  • Relieve headache and body pain;
  • Fight fever;
  • Reduce runny nose;
  • Unblock your nose;
  • Relieve cough;
  • Promote well-being.

Benegrip is a medicine that has analgesic, anti-allergic and antipyretic effects, and is recommended for relieving flu and cold symptoms.

Although it is sold without a prescription, Benegrip should preferably be used with the advice and guidance of a doctor, to avoid excessive use, which can cause liver poisoning.

How to drink

Benegrip must be taken according to its pharmaceutical form, which may include tablets, syrup, oral solution or lozenges.

1. Benegrip

Benegrip consists of two types of tablets, 1 yellow tablet containing dipyrone monohydrate 250 mg and chlorpheniramine maleate 2 mg, and 1 green tablet containing dipyrone monohydrate 250 mg and caffeine 30 mg.

The recommended dose for adults is 1 green tablet and 1 yellow tablet together, 3 to 4 times a day, until symptoms are relieved or as prescribed by a doctor. The tablets should be swallowed with a glass of water.

2. Benegrip Multi

Benegrip Multi is an oral solution that contains paracetamol 13.30 mg, phenylephrine hydrochloride 0.33 mg and carbinoxamine maleate 0.13 mg. This medicine can be used in adults and children from 2 years of age and older.

The recommended dose for children up to 12 years old varies depending on body weight, as in the following table:

This dose recommended for children up to 12 years old should be taken every 6 hours, not exceeding 4 doses in 24 hours.

Adults and children over 12 years old should take 1 measuring cup (30mL) every 6 hours, ingesting a maximum of 4 doses in 24 hours.

3. Benegrip Multi Dia

Benegrip Multi Dia has two types of tablets in the packaging, 1 yellow tablet containing 400 mg paracetamol and 20 mg phenylephrine hydrochloride, and 1 white tablet containing 400 mg paracetamol, which can be used by adults and children over 12 years old.

The recommended dose is 1 yellow tablet and 1 white tablet, which should be taken together, with a glass of water, every 8 hours. Do not take more than 3 doses in 24 hours.

Benegrip Multi Dia should not be taken for more than 10 days to relieve pain, and for more than 3 days to combat fever or other flu symptoms.

Furthermore, when using Benegrip Multi Dia and Benegrip Multi Noite on the same day, it is not recommended to take these medications at the same time and always respect the minimum interval of 8 hours between doses.

4. Benegrip Multi Night

Benegrip Multi Noite contains 1 yellow tablet with paracetamol 400 mg and phenylephrine hydrochloride 20 mg, and 1 orange tablet containing paracetamol 400 mg and carbinoxamine maleate 4 mg, which may be recommended for children over 12 years of age and adults.

The generally recommended dose is 1 yellow tablet and 1 orange tablet, which should be taken together, every 8 hours and with a glass of water. It is recommended to take a maximum of 3 doses of this medication per day.

When Benegrip Multi Noite is used on the same day as Benegrip Multi Dia, they must be taken at different times, always respecting the minimum interval of 8 hours between doses.

Furthermore, Benegrip Multi Night should not be used for more than 10 days to treat pain and for more than 3 days to combat fever or flu symptoms.

5. Benegrip Imuno Energy

Benegrip Imuno Energy is a vitamin supplement in the form of effervescent tablets that contains vitamin C with zinc, arginine and caffeine, which increase energy and strengthen the immune system, helping to prevent and treat the flu.

This supplement must be taken by diluting 1 effervescent tablet in 250 mL of water. Wait until it is completely diluted and take it. It is recommended to take this supplement only once a day.

How long does it take for Benegrip to take effect?

The time for it to start taking effect varies depending on the type of medication. Regular Benegrip takes 30 to 60 minutes to take effect. Benegrip Multi Dia and Benegrip Multi Noite begin to take effect 30 minutes after ingestion.

Possible side effects

The most common side effects of Benegrip are dizziness, tinnitus, drowsiness, poor motor coordination, double vision, euphoria, insomnia, nervousness, tingling, dry mouth, headache, insomnia and tremors, loss of appetite, nausea, vomiting, abdominal discomfort , constipation, palpitation, paleness and diarrhea

Furthermore, in rarer cases, Benegrip can also cause shock, changes in the blood, increased blood pressure and urinary retention, increased or decreased heart rate, severe skin reactions, causing symptoms such as redness, small blisters and skin irritation. , and it is recommended to suspend the use of this medication and seek medical help immediately.

When used for a long time, Benegrip can cause renal papillary necrosis and changes in blood clotting, such as thrombocytopenia, pancytopenia, agranulocytosis, hemolytic anemia and methemoglobin.

Does Benegrip make you sleepy?

Benegrip may make some people who are sensitive to the substances present in this medicine sleepy. In addition, Benegrip can also make you drowsy due to the presence of chlorpheniramine maleate in some types of this medication, an antihistamine that can cause drowsiness.

Who cannot use

Benegrip should not be used by people with gastroduodenal ulcers, glaucoma, chronic kidney inflammation, hyperthyroidism, asthma, chronic respiratory infections, changes in blood cells, or who are hypersensitive to any component of this medication.

Furthermore, Benegrip containing dipyrone is not recommended for pregnant women during the first three months and the last six weeks of pregnancy. The other types of Benegrip can only be used during pregnancy or breastfeeding with the guidance and supervision of a doctor.

Benegrip should not be taken together with alcoholic beverages, with medicines for very intense pain, such as morphine, codeine, meperidine, or with medicines to treat depression, such as phenelzine, iproniazid, isocarboxazid and harmaline.

As Benegrip can cause drowsiness, it is advised to be careful when performing mechanical work that requires alertness, such as operating machinery or driving, until this reaction is ruled out.

Can pregnant women take Benegrip?

Pregnant women cannot take Benegrip, which contains dipyrone, during the first three months and the last six weeks of pregnancy. After this period, Benegrip with dipyrone should only be used under the guidance of a doctor.

Furthermore, other types of Benegrip can only be used by pregnant women with the advice and supervision of a doctor.